CaltechAUTHORS
  A Caltech Library Service

Stable gauged maps

González, Eduardo and Solis, Pablo and Woodward, Chris T. (2018) Stable gauged maps. In: Algebraic Geometry: Salt Lake City 2015. Proceedings of Symposia in Pure Mathematics. Vol.1. No.97. American Mathematical Society , Providence, RI, pp. 243-275. ISBN 978-1-4704-3577-6. https://resolver.caltech.edu/CaltechAUTHORS:20180719-151844561

[img] PDF - Submitted Version
See Usage Policy.

569Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180719-151844561

Abstract

We give an introduction to moduli stacks of gauged maps satisfying a stability conditition introduced by Mundet and Schmitt, and the associated integrals giving rise to gauged Gromov-Witten invariants. We survey various applications to cohomological and K-theoretic Gromov-Witten invariants.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.01090/pspum/097.1/01675DOIArticle
https://arxiv.org/abs/1606.01384arXivDiscussion Paper
Additional Information:© 2018 American Mathematical Society.
Funders:
Funding AgencyGrant Number
NSFDMS-1207194
NSFDMS-1510518
Series Name:Proceedings of Symposia in Pure Mathematics
Issue or Number:97
Record Number:CaltechAUTHORS:20180719-151844561
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180719-151844561
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88027
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Jul 2018 22:29
Last Modified:03 Oct 2019 20:02

Repository Staff Only: item control page